# SDR SWAA2023121420496

- Difficulty date: November 11, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB CARGO RAIL STA-767 RBL-3.0<[01] CORROSION ACB CARGO RAIL STA-767; RBL3; WL 156; FOUND TO BE OUT LIMITS VERIFIED APPLICABILITY OF SRM 53-60-53-0L-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  PERFORMED TRIM OUT OF THE UPPER FLANGE OF RAIL BEAM AT A JOGGLE LOCATION ON AFT CARGO BAY AT BS 767 RBL3; IAW SRM 53-00-53-2R-2. REPAIR 2. ALTERNATIVE 5.  LOCATED; DRILLED AND INSTALLED NEW REINFORCING CHANNEL AT CARGO RAIL BS 767 RBL3; P/N HFAB53-CN-017; LOT: 1545734-1; PER SRM 53-00-53-2R-2; ALTERNATIVE 5.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
